Severe skin complications in patients treated with antidepressants: a literature review

@inproceedings{Herstowska2014SevereSC,
  title={Severe skin complications in patients treated with antidepressants: a literature review},
  author={Marta Herstowska and Olivia Komorowska and Wiesław Jerzy Cubała and Katarzyna Jakuszkowiak-Wojten and Maria Gałuszko-Węgielnik and Jerzy Landowski},
  booktitle={Postepy dermatologii i alergologii},
  year={2014}
}
Clinical manifestations of drug-induced skin reactions include a wide range of symptoms, from mild drug-induced exanthemas to dangerous and life-threatening generalized systematic reactions. Adverse drug reactions of low risk include phenomena such as drug-induced rashes, phototoxic reactions, eczemas and urticarias, which appear most often when the medication is being introduced. Drug-induced skin reactions to psychotropic medication are usually associated with antiepileptic drugs. However, a… CONTINUE READING
Recent Discussions
This paper has been referenced on Twitter 1 time over the past 90 days. VIEW TWEETS
4 Citations
39 References
Similar Papers

References

Publications referenced by this paper.
Showing 1-10 of 39 references

Mechanism of adverse drug reactions. Textbook of adverse drug reactions

  • M Rawlings, W. Thompson
  • 1991
Highly Influential
14 Excerpts

Similar Papers

Loading similar papers…